# SDR 01FDEA00522

- Difficulty date: July 10, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310-203
- Aircraft serial: 359
- Aircraft time: 27,815 hours, 16,403 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 837101A
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AT T/O LOST ADC1, FD1, ATS2, REG1, PITOT HEAT AND TAT, PITCH TRIM.  REMOVED AND REPLACED PROX DET PROC UNIT.  TEST OK.
